# SDR 96ZZZX3668

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Columbia Helicopters, Inc, repair station CHIR823C
- Aircraft: N10ED
- Make and model: Bell 206B
- Aircraft serial: 1960
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 206016201103
- Condition: Delaminated
- Location: T/R
- Part time: 1,516 hours
- Component: 2060118103
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH BLADES WERE FOUND DELAMINATED ON THE DOUBLERS AT THE BUTT END.  NOTE:  THE BLADES WERE REPAINTED IN 1991 - 353.7 HOURS AGO.  REFERENCE:  OPERATOR CONTROL NR CHI1543.  (X)
